# SDR SWAA2022010504591

- Difficulty date: January 31, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 41,615 hours, 24,324 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Access Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: INTERNAL DELAMINATION ON ACCESS PANEL 193AL ON LOWER FUSELAGE / REPAIRED ACCESS PANEL 193AL ON LOWER FUSELAGE IAW B737-700 SRM 51-70-05-2R-2
